Journal article icon

Journal article

Transverse flows in rapidly oscillating elastic cylindrical shells

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0022112005007214

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF FLUID MECHANICS More from this journal
Volume:
547
Issue:
-1
Pages:
185-214
Publication date:
2006-01-25
DOI:
EISSN:
1469-7645
ISSN:
0022-1120
Pubs id:
pubs:14206
UUID:
uuid:c9e580cc-2a97-4535-b3fc-00301c918483
Local pid:
pubs:14206
Source identifiers:
14206
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP